# SDR ASAA0480596

- Difficulty date: December 7, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101419
- Condition: Gouged
- Location: Cargo Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK-FORWARD CARGO BAY DOOR FORWARD LOCK AREA IS GOUGED ABOVE LOCK.  INSTALLED REPAIR DOUBLER. (K)
